Linear complementarity problems and characterizations of Minkowski matrices

Ikuyo Kaneko

Research output: Contribution to journalArticle

9 Citations (Scopus)

Abstract

This paper unifies several recent characterizations of Minkowski matrices (nonsingular M-matrices) in terms of linear complementarity problems.

Original languageEnglish
Pages (from-to)111-129
Number of pages19
JournalLinear Algebra and Its Applications
Volume20
Issue number2
DOIs
Publication statusPublished - 1978
Externally publishedYes

    Fingerprint

ASJC Scopus subject areas

  • Algebra and Number Theory
  • Numerical Analysis

Cite this